Aa
A
A
Close
Avatar universal
lipgloss allergy?
I used a lipgloss and the next day i was sick to my stomach.  I don't know if this is something i ate or the lipgloss doing it to me.  It didn't do anything to my lips.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Unless you have ingested the cosmetic, its unlikely to be the cause for your symptoms. The pain described by you could be due to gastroenteritis, which is infection of the intestines. Amoebiasis is another infection, which can cause similar symptoms. Other common causes are constipation and indigestion. If it persists, you will need to consult your primary care physician, who may run blood, urine and stool tests and may sometimes ask for an ultrasonography to detect the cause for the pain.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources